Samworth, Richard

Up a level
Export as [feed] RSS
Group by: Item Type | No Grouping
Number of items: 2.

Journal Article

Dümbgen, Lutz; Samworth, Richard; Schuhmacher, Dominic (2011). Approximation by Log-Concave Distributions, with Applications to Regression. Annals of statistics, 39(2), pp. 702-730. Cleveland, Ohio: Institute of Mathematical Statistics 10.1214/10-AOS853

Report

Dümbgen, Lutz; Samworth, Richard; Schuhmacher, Dominic (2010). Approximation by Log-Concave Distributions with Applications to Regression Bern: Institut für mathematische Statistik und Versicherungslehre der Universität Bern (IMSV)

This list was generated on Fri Jan 15 16:51:06 2021 CET.
Provide Feedback